# SDR CA970319006

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC3
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: C3FS1095
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW ADVISED THAT OVER THE LAST FEW DAYS THE ELEVATOR CONTROLS WERE GETTING PROGRESSIVELY HARDER TO MOVE. CONTROL SYSTEM CHECKED AND THE BRACKET LOCATED AT STA 111.0 WAS FOUND BENT AND CRACKED. THE BENT BRACKET CAUSED THE PULLEYS TO BE MISALIGNED AND RUB ON THE LOWER SIDE. THIS CONDITION HAD LIKELY EXISTED FOR SOME TIME.
